Top answers from doctors based on your search:
Disclaimer

How many days after taking Divery will I bleed

A 35-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
You need prompt: gynecological evaluation. Bleeding that is heavy and lasts for 21 days is Not normal and could lead to anemia, weakness and fatigue. Please get seen.
1
1 thank
Dr. Theresa Henderson
41 years experience Pulmonary Critical Care
Heavy painful period: Cause of symptoms could be one or combo of the following: hormonal imbalance not just of the female hormones but thyroid as well, muscle lumps in your ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 21-year-old male asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
No: Some have some bleeding but most simply have their menstrual cycle at their normal time
Dr. Heidi Fowler
25 years experience Psychiatry
Not required.: Potential side effects w emergency contraception includes menstrual flow changes (spotting, bleeding, early or late period), nausea, vomiting, dizzine ... Read More
A 32-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Spotting: I can not tell you how long you will have spotting/ bleeding for, but menstrual flow changes/ irregularities can occur with Plan B one step.
1
1 comment
A 21-year-old female asked:
Dr. Allan Bloom
47 years experience Internal Medicine
Vaginal bleeding: This needs attention from your gynecologist more sooner than later! Call them
1
1 thank
A female asked:
Dr. Norman Solberg
55 years experience Obstetrics and Gynecology
Probably normal: If you started the pill during a period, it's unusual that you would be bleeding for 10 days. If started in the middle of the month, it's more common ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Alan Patterson
42 years experience Obstetrics and Gynecology
Not normal: See your OB u need an exam, blood work, cultures and an ultrasound.
A 24-year-old female asked:
Dr. Charles Whiting
27 years experience Obstetrics and Gynecology
Excessive...: Some spotting and irregular bleeding is common after taking plan b; however, 10 days of bleeding is excessive. You need to see your doctor and find o ... Read More
A 29-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
This may be a Plan B: side effect. But due to duration of bleeding would consult with your gynecologist.
A 31-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Ipill: Potential side effects w emergency contraception include menstrual flow changes (spotting, bleeding, early or late period).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month